
Forcold Syrup
Manufacturer
Tuttsan Pharma Pvt Ltd
Salt Composition
Chlorpheniramine Maleate (1mg) + Paracetamol (25mg) + Phenylephrine (2.5mg)
Key Information
Short Description
Forcold Syrup is a medication used to treat common cold symptoms in children, such as sore throat, runny nose, cough, sneezing, watery eyes, body ache, and fever.
Dosage Form
Syrup
Introduction
Forcold Syrup is a combination of three medicines: Chlorpheniramine, paracetamol, and phenylephrine. It relieves common cold symptoms by targeting allergy symptoms, pain and fever, and nasal congestion. It is commonly prescribed in children to provide relief from cold symptoms.
Directions for Use
Forcold Syrup is a medication that should be used under the guidance of a doctor. It is important to follow the dosage instructions carefully and not to exceed the recommended dose.
Safety Information
Side Effects
No common side effects listed
How it works
Forcold Syrup is a combination of three medicines: Chlorpheniramine, paracetamol, and phenylephrine. Chlorpheniramine is an antiallergic that relieves allergy symptoms like runny nose, watery eyes, and sneezing. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). Phenylephrine is a nasal decongestant that narrows the small blood vessels providing relief from congestion or stuffiness in the nose.
Quick Tips
May make your child feel sleepy, so ensure they take extra care when taking part in physical activities Do not combine Forcold Syrup with other cold and flu medicines as it may lead to side effects Stop Forcold Syrup and report to the doctor if your child develops an itchy rash, facial swelling, or breathing difficulties Practice self-care tips such as cleaning and disinfecting surfaces, giving your child plenty of fluids, and restraining them from having dairy products, coffee, and spicy and fried foods
Related Medicines

Grilinctus Paediatric Syrup

Notril Plus Syrup

Syncold Syrup

Surdex 1 mg/125 mg/2.5 mg Syrup

Dolocold Syrup

Cozytab Plus Syrup

Bycold NF 1 mg/125 mg/2.5 mg Syrup

Alcon Plus Syrup

Alersafe Cold Syrup
